# SDR AALA016055

- Difficulty date: June 6, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-SNA - FOUND 15 DEF EMERGENCY LIGHTS INOPERATIVE.  RESEATED CONNECTOR.  OPS CHECK OK.  (M)
